Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Frequent gastic and motion problem, get senislid stools, low appetite. No improvement with medicines. Help?

I get oftenly motion problem and gastric problem. In morning itself I go to motion min two times and its in semi liquid form. After that I get little pain in my stomach and dont feel like eating. This gastric problem I have from last one year and above.. And I took rabeprazole and itopride more than six months. But no good improvement.
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Your problem can be caused by peptic ulcer, pancreas disease, gallstones, intestines infection. IBS is also possible. Rabeprazole might not work if peptic ulcers are caused by Helicobacter Pylori. That is why before treatment you should have upper GI endoscopy performed with Helicobacter Pylori tests. If it will be positive, antibiotics are necessary.
You should also have abdominal ultrasound, fool blood work, urine and stool tests performed. Only after this tests proper treatment can be ordered.
You should also try to avoid coffee, fatty food, soft drinks.

Hope this will help.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor